# SDR 2012FA0000695

- Difficulty date: June 10, 2012
- Submitted: October 12, 2012
- Operation: General aviation
- Aircraft: N364JB
- Make and model: Beech A36
- Aircraft serial: E3079
- Engine: Cont IO550*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Strobe Switch
- Part time: 516 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS NOTED THAT THE STROBE LIGHTS WOULD REMAIN ON AFTER THE SWITCH WAS SELECTED OFF, TROUBLESHOOTING REVEALED THE SWITCH TO BE DEFECTIVE.  REPLACED THE SWITCH AND DISASSEMBLED AND FOUND THAT THE SOLDER JOINT HOLDING THE BRAIDED WIRE TO THE BRAKE HAD WELDED ITS SELF TO THE LINE POST.  SWITCH WAS REPLACED IAW AD2008-13-17.
